# SDR SWAA2019123140070

- Difficulty date: December 27, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 71,095 hours, 41,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY CENTER EMERGENCY LIGHT INOP.   RELAMPED LIGHT IAW AMM.
